Stomach Aches After Using Body Lotion Products?
Dook. Recently I used a body lotion and scrub wash to whiten my skin. Well, it smells really good. But after I used it, I felt really sick, because I was a kid since I had gastric disease. Now, what I want to ask is whether this product can have an effect. My current condition ??
Good evening, thanks for asking at HealthReplies.com. Gastric disease can specifically be divided into several possibilities, including:
Gastric acid disease Ulcer disease Gastric ulcer Gastritis or stomach irritation
Which in each of these possibilities usually has the same restrictions, namely spicy, sour, oily, soft drinks and caffeinated foods. People with the above conditions should also consume more mineral water and not delay eating, stress, and consume too much food at one time.
Regarding your question, to be more certain it would be better if you also include the ingredients contained in these cosmetics, but in general, the use of cosmetics does not cause an increase in stomach acid levels or can be harmful to those who have stomach problems. Problems obtained with cosmetics usually revolve around skin complaints as well, because their use is only on the outside of the body.
So regarding the complaints you feel, we suspect that there are other things that trigger your stomach pain, it could be eating late, stress, or other factors that we mentioned above. If this complaint persists, check with your doctor. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa